MAUDE Adverse Event Report: DEPUY IRELAND - 9616671 ATTUNE; FEMORAL TRIALS

DEPUY IRELAND - 9616671 ATTUNE; FEMORAL TRIALS
Catalog Number 252303201
Medical Device Problem Codes Device-Device Incompatibility (2919); Unintended Movement (3026)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/06/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Product complaint #: (b)(4).This report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by depuy synthes, or its employees that the report constitutes an admission that the product, depuy synthes, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.
 
Event or Problem Description
It was reported that during workshops, there were difficulties in mating the fb test tibial bases with the ll/mr wedge tests.According to the report, in some cases it was impossible to get the wedge to be 100% fixed to the tibial test, leaving it slightly loose with a light between both components.In other cases, the wedge screw was fused to the tibial base, making it impossible to disengage.It was reported that it was suspected that some of the participants were being "rough" with the materials.However, after testing, and even though the user was careful, the same thing happened.Additionally, it was reported that the attune knee system revision assembly offset stabilizer x2, broke when the decoupling of the definitive implants was carried out.In both cases, the device broke after coupling and uncoupling approximately 10 times.It was further noted that the use of the device was correct.It was reported that due to the size of the plastic bones, the device worked with tibial bases 4 and 5.The user had problems with using the 6.However, if necessary, it could be used.Was there any harm to the reported patient or user? no.Was there a significant delay? no.

Brand Name
ATTUNE
Common Device Name
FEMORAL TRIALS
Manufacturer (Section D)
DEPUY IRELAND - 9616671
loughbeg ringaskiddy co.
cork
EI 
Manufacturer Contact
elba bello
700 orthopaedic dr.
warsaw, IN 46581
9083863534
MDR Report Key24957099
Report Number1818910-2026-07358
Device Sequence Number15964539
Product Code LXH
UDI-Device Identifier10603295437239
UDI-Public(01)10603295437239(10)240912884
Combination Product (Y/N)N
Initial Reporter CountryAR
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup,Followup
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number252303201
Device Lot Number240912884
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 04/06/2026
Supplement Date Received by Manufacturer05/19/2026
06/02/2026
06/30/2026
Initial Report FDA Received Date04/22/2026
Supplement Report FDA Received Date05/25/2026
06/03/2026
07/01/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured10/24/2024
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown